Primolut N & miscarriage

I have been prescribed primolut N for irregular bleeding, I had a miscarriage earlier this year and reading the leaflet it says not to take this medication if you have had a miscarriage... now I'm not sure what to do and have conflicting opinions from doctors, one says its ok, one says no!

Help...

Comments for Primolut N & miscarriage

Click here to add your own comments

Oct 01, 2010
Primolut N & miscarriage
by: Wray

Hi there I'm not sure why you were given a contraceptive if you are trying to fall pregnant. All contraceptives can help irregular bleeding by forcing the cycle into 28 days. The bleeding is not a normal period but is brought on by the drop in the progestin level. In the case of primolut N it's norethisterone, the first oral progestin to be made. If you are trying to fall pregnant progesterone would be preferable, as it's vital for pregnancy, and can regulate a cycle too. For more info please see How to use progesterone cream. And if you are wishing to fall pregnant, please see our page on Pregnancy. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Miscarriage.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...